July  2013, 12(4): 1769-1782. doi: 10.3934/cpaa.2013.12.1769

Propagation of singularities of nonlinear heat flow in fissured media

1. 

Institute of Applied Mathematics and Mechanics, 83114 Donetsk

2. 

Laboratoire de Mathématiques et Physique Théorique CNRS UMR 6083, Université François-Rabelais, 37200 Tours, France

Received  June 2011 Revised  June 2012 Published  November 2012

Let $\Gamma=\{\gamma(\tau)\in R^N\times [0,T], \gamma(0)=(0,0)\}$ be $C^{0,1}$ -- space-time curve and continuos function $h(x,t)>0$ in $ R^N\times [0,T]\setminus \Gamma (h(x,t)=0$ on $\Gamma$). We investigate the behaviour as $k\to \infty$ of the fundamental solutions $u_k$ of equation $u_t-\Delta u+h(x,t)u^p=0$, $p>1$, satisfying singular initial condition $u_k(x,0)=k\delta_0$. The main problem is whether the limit $u_\infty$ is still a solution of the above equation with isolated point singularity at $(0,0)$, or singularity set of $u_\infty$ contains some part or all $\Gamma$.
Citation: Andrey Shishkov, Laurent Véron. Propagation of singularities of nonlinear heat flow in fissured media. Communications on Pure and Applied Analysis, 2013, 12 (4) : 1769-1782. doi: 10.3934/cpaa.2013.12.1769
References:
[1]

H. Brezis and A. Friedman, Nonlinear parabolic equations involving measures as initial coinditions, J. Math. Pures Appl., 62 (1983), 73-97.

[2]

H. Brezis, L. A. Peletier and D. Terman, A very singular solution of the heat equation with absorption, Arch. Rat. Mech. Anal., 95 (1986), 185-206.

[3]

A. Gmira and L. Véron, Asymptotic behaviour of the solution of a semilinear parabolic equation, Monat. für Math., 94 (1982), 299-311.

[4]

A. Friedman, "Partial Differential Equations of Parabolic Type," Prentice-Hall, Inc., Englewood Cliffs, N.J., (1964), xiv+347 pp.

[5]

O. Ladyshenskaya, V. A. Solonnikov and N. Ural'Ceva, "Linear and Quasilinear Equations of Parabolic Type," Translations of Math. Monographs, Amer. Math. Soc., Providence, R.I., xi+648 pp., Vol. 23, 1967.

[6]

M. Marcus and L. Véron, Initial trace of positive solutions of some nonlinear parabolic equations, Comm. Part. Diff. Equ., 24 (1999), 1445-1499.

[7]

M. Marcus and L. Véron, Initial trace of positive solutions to semilinear parabolic inequalities, Adv. Nonlinear Studies, 2 (2002), 395-436.

[8]

A. Shishkov and L. Véron, The balance between diffusion and absorption in semilinear parabolic equations, Rend. Lincei, Mat. Appl., 18 (2007), 59-96.

[9]

A. Shishkov and L. Véron, Singular solutions of some nonlinear parabolic equations with spatially inhomogeneous absorption, Calc. Var. & Part. Diff. Equ., 33 (2008), 343-375.

[10]

L. Véron, "Singularities of Solutions of Second Order Quasilinear Equations," Pitman Research Notes in Math, Addison Wesley Longman, 353, 1996.

show all references

References:
[1]

H. Brezis and A. Friedman, Nonlinear parabolic equations involving measures as initial coinditions, J. Math. Pures Appl., 62 (1983), 73-97.

[2]

H. Brezis, L. A. Peletier and D. Terman, A very singular solution of the heat equation with absorption, Arch. Rat. Mech. Anal., 95 (1986), 185-206.

[3]

A. Gmira and L. Véron, Asymptotic behaviour of the solution of a semilinear parabolic equation, Monat. für Math., 94 (1982), 299-311.

[4]

A. Friedman, "Partial Differential Equations of Parabolic Type," Prentice-Hall, Inc., Englewood Cliffs, N.J., (1964), xiv+347 pp.

[5]

O. Ladyshenskaya, V. A. Solonnikov and N. Ural'Ceva, "Linear and Quasilinear Equations of Parabolic Type," Translations of Math. Monographs, Amer. Math. Soc., Providence, R.I., xi+648 pp., Vol. 23, 1967.

[6]

M. Marcus and L. Véron, Initial trace of positive solutions of some nonlinear parabolic equations, Comm. Part. Diff. Equ., 24 (1999), 1445-1499.

[7]

M. Marcus and L. Véron, Initial trace of positive solutions to semilinear parabolic inequalities, Adv. Nonlinear Studies, 2 (2002), 395-436.

[8]

A. Shishkov and L. Véron, The balance between diffusion and absorption in semilinear parabolic equations, Rend. Lincei, Mat. Appl., 18 (2007), 59-96.

[9]

A. Shishkov and L. Véron, Singular solutions of some nonlinear parabolic equations with spatially inhomogeneous absorption, Calc. Var. & Part. Diff. Equ., 33 (2008), 343-375.

[10]

L. Véron, "Singularities of Solutions of Second Order Quasilinear Equations," Pitman Research Notes in Math, Addison Wesley Longman, 353, 1996.

[1]

Shota Sato, Eiji Yanagida. Forward self-similar solution with a moving singularity for a semilinear parabolic equation. Discrete and Continuous Dynamical Systems, 2010, 26 (1) : 313-331. doi: 10.3934/dcds.2010.26.313

[2]

Shota Sato. Blow-up at space infinity of a solution with a moving singularity for a semilinear parabolic equation. Communications on Pure and Applied Analysis, 2011, 10 (4) : 1225-1237. doi: 10.3934/cpaa.2011.10.1225

[3]

Shota Sato, Eiji Yanagida. Asymptotic behavior of singular solutions for a semilinear parabolic equation. Discrete and Continuous Dynamical Systems, 2012, 32 (11) : 4027-4043. doi: 10.3934/dcds.2012.32.4027

[4]

U. Biccari, V. Hernández-Santamaría, J. Vancostenoble. Existence and cost of boundary controls for a degenerate/singular parabolic equation. Mathematical Control and Related Fields, 2022, 12 (2) : 495-530. doi: 10.3934/mcrf.2021032

[5]

Shota Sato, Eiji Yanagida. Singular backward self-similar solutions of a semilinear parabolic equation. Discrete and Continuous Dynamical Systems - S, 2011, 4 (4) : 897-906. doi: 10.3934/dcdss.2011.4.897

[6]

Chin-Chin Wu, Zhengce Zhang. Dead-core rates for the heat equation with a spatially dependent strong absorption. Discrete and Continuous Dynamical Systems - B, 2013, 18 (8) : 2203-2210. doi: 10.3934/dcdsb.2013.18.2203

[7]

Xinfu Chen, Jong-Shenq Guo, Bei Hu. Dead-core rates for the porous medium equation with a strong absorption. Discrete and Continuous Dynamical Systems - B, 2012, 17 (6) : 1761-1774. doi: 10.3934/dcdsb.2012.17.1761

[8]

Chunlai Mu, Jun Zhou, Yuhuan Li. Fast rate of dead core for fast diffusion equation with strong absorption. Communications on Pure and Applied Analysis, 2010, 9 (2) : 397-411. doi: 10.3934/cpaa.2010.9.397

[9]

Tai Nguyen Phuoc, Laurent Véron. Initial trace of positive solutions of a class of degenerate heat equation with absorption. Discrete and Continuous Dynamical Systems, 2013, 33 (5) : 2033-2063. doi: 10.3934/dcds.2013.33.2033

[10]

Young-Sam Kwon. Strong traces for degenerate parabolic-hyperbolic equations. Discrete and Continuous Dynamical Systems, 2009, 25 (4) : 1275-1286. doi: 10.3934/dcds.2009.25.1275

[11]

Brooke L. Hollingsworth, R.E. Showalter. Semilinear degenerate parabolic systems and distributed capacitance models. Discrete and Continuous Dynamical Systems, 1995, 1 (1) : 59-76. doi: 10.3934/dcds.1995.1.59

[12]

Charles A. Stuart. Stability analysis for a family of degenerate semilinear parabolic problems. Discrete and Continuous Dynamical Systems, 2018, 38 (10) : 5297-5337. doi: 10.3934/dcds.2018234

[13]

Jingxue Yin, Chunhua Jin. Critical exponents and traveling wavefronts of a degenerate-singular parabolic equation in non-divergence form. Discrete and Continuous Dynamical Systems - B, 2010, 13 (1) : 213-227. doi: 10.3934/dcdsb.2010.13.213

[14]

Patrick W. Dondl, Michael Scheutzow. Positive speed of propagation in a semilinear parabolic interface model with unbounded random coefficients. Networks and Heterogeneous Media, 2012, 7 (1) : 137-150. doi: 10.3934/nhm.2012.7.137

[15]

Luisa Moschini, Guillermo Reyes, Alberto Tesei. Nonuniqueness of solutions to semilinear parabolic equations with singular coefficients. Communications on Pure and Applied Analysis, 2006, 5 (1) : 155-179. doi: 10.3934/cpaa.2006.5.155

[16]

Frédéric Abergel, Jean-Michel Rakotoson. Gradient blow-up in Zygmund spaces for the very weak solution of a linear elliptic equation. Discrete and Continuous Dynamical Systems, 2013, 33 (5) : 1809-1818. doi: 10.3934/dcds.2013.33.1809

[17]

Morteza Fotouhi, Leila Salimi. Controllability results for a class of one dimensional degenerate/singular parabolic equations. Communications on Pure and Applied Analysis, 2013, 12 (3) : 1415-1430. doi: 10.3934/cpaa.2013.12.1415

[18]

Brahim Allal, Abdelkarim Hajjaj, Jawad Salhi, Amine Sbai. Boundary controllability for a coupled system of degenerate/singular parabolic equations. Evolution Equations and Control Theory, 2021  doi: 10.3934/eect.2021055

[19]

Mounim El Ouardy, Youssef El Hadfi, Aziz Ifzarne. Existence and regularity results for a singular parabolic equations with degenerate coercivity. Discrete and Continuous Dynamical Systems - S, 2022, 15 (1) : 117-141. doi: 10.3934/dcdss.2021012

[20]

Brahim Allal, Genni Fragnelli, Jawad Salhi*. Controllability for degenerate/singular parabolic systems involving memory terms. Discrete and Continuous Dynamical Systems - S, 2022  doi: 10.3934/dcdss.2022071

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (38)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]